International Journal of Mathematics and Mathematical Sciences
Volume 28 (2001), Issue 12, Pages 733-741
A new approach for studying fuzzy functional equations
Department of Computer and Mathematical Sciences, University of Houston-Downtown, One Main Street, Houston 77002, TX, USA
Received 29 January 2001
Copyright © 2001 Elias Deeba and Andre De Korvin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We define the concept of a largest and a smallest solution to an underlying equation and then show that a fuzzy solution of the corresponding fuzzy equation is bounded above and below by these solutions, respectively.